[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Hives?

In a message dated 3/25/03 9:12:23 PM Eastern Standard Time, 
email @ redacted writes:

> Hi Summer, I got hives recently from an antibiotic, Keflex. I was prescribed
> Prednisolone by the doctor, of course. I went through one pack and started
> up again even worse, the second time around. Was prescribed Adderax? plus a
> antacid-somehow they are supposed to get rid of hives. That didn't work, 
> now
> I am on my second dose pack of Prednisolone - I now get an occasional hive
> (I have two days left of the medication) here and there. Hives are a pain,
> the prednisolone did raise my blood sugar and messed up some sites - It was
> a challenge finding new and interesting sites where hives were not present.
> take care Sharon B

If you are allergic to Pennicillin, you are more prone to being allergic to 
Keflex too.
for HELP or to subscribe/unsubscribe, contact: